# SDR 2003UALA00002

- Difficulty date: January 1, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 44,172 hours, 16,707 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD CORRODED, STA 365, RBL 5-15.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLES.
